# SDR DALA2025090106429

- Difficulty date: August 31, 2025
- Submitted: September 1, 2025
- Operation: Air carrier
- Aircraft: N3769L
- Make and model: Boeing 737832
- Aircraft serial: 30822
- Aircraft time: 76,490 hours, 29,006 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK LBL 45 STA 727H+16. AREA IS OUT OF LIMITS PER B737-800 SRM 53-00-52-1A-1 ALLOWABLE DAMAGE 1 PROCEDURE 1, PAR. 4. A. (2) (A) FIG. 103 DETAIL A.   SEAT TRACK LBL 45 STA 727H+16 WAS REPAIRED PER B737-800 SRM 53-00-52-2R PROCEDURE 5, REPAIR 5. (LP 1174984)
